# SDR AALA20140809004

- Difficulty date: August 8, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 74,554 hours, 39,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1315
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD OVERHEAD CEILING EMER LIGHT IN TAIL COMPARTMENT WIRE PULLED THROUGH.  REPAIRED FWD OVERHEAD LIGHT TAIL COMPARTMENT WIRE.  OPERATIONS CHECKED NORMAL.
